NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello Doctor.. I have been trying to be pregnant for over a year now.. I have done a lot of test which all came out fine my period is regular 29days but I notice I have not been ovulating my vagina is always dry. pls what drug should I take to help me ovulate well."

Tags:
    User Avatar
    A 37 years year old female asked:
    2 years ago
    Hello Doctor.. I have been trying to be pregnant for over a year now.. I have done a lot of test which all came out fine my period is regular 29days but I notice I have not been ovulating my vagina is always dry. pls what drug should I take to help me ovulate well.
    Dr. Idris Q answered:
    2 years ago
    Hello madam, Its unlikely you are not ovulating if you have been seeing your period regularly. This is because, ovulation is one of the processes that leads to menstruation. I will like to know the tests that you have done to be sure you are not missing anyone out. So please tell me the tests and if possible the results in your follow up reply. I also want you to know that infertility is not only the problem of a woman, your spouse too has to be tested and certified fit. So has he done any test in this regard? If yes, what are they? Has he fathered a child or impregnate someone before? These are pertinent questions, I will await your reply. Thanks
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    we had a son 5yrs old and I have been pregnant twice after the boy but miscarriage June 2015 since them I have been trying. the test as been attached.my husband did test too which the Doctor gave him drug to take mannix, Vit E, Flagyl and doxycycline for test to be repeated after he finishes the medication.
    Dr. Idris Q answered:
    2 years ago
    Pictures seen. Your results were within normal limit. So, your correct about your being OK. On the other hand, the seminal fluid analysis done by your husband is not good enough. I will wait for the repeat test as ordered by your Doctor. The fact that you have been pregnant before make the case a secondary infertility, so, there is hope if the cause can be identified and managed. In this case, your husband's semen is the likely the main cause for the delay. So let's wait and see what the result will look like after the drugs. Take care
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    Doctor my husband has been taking BP drugs for more a year now can this drugs cause infertility because I thinking that will be the reason for his test result.
    Dr. Idris Q answered:
    2 years ago
    I'm not aware of any of such side effect in relation to anti-hypertensive drugs. Can I know the name of the drugs?
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    The first prescription I can remember the name the doctor gave to my husband his dick did not kick for 5 days he have to go back to the Doctor and complain and the doctor change the drugs to Lozatan- 50, Esam-5 and Esidrex 25mg.
    Dr. Idris Q answered:
    2 years ago
    Yes. Erectile dysfunction is a common side effect of some anti-hypertensives. What you quoted except Losartan are trade names. Sorry, I'm not familiar with trade names. Check the pack, there is a place where the generic or real name of the drug is written with the milligram. If you have difficulty, snap and send the pack to me.
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    kindly see attached the drugs thanks. Doctor pls I will like you to prescribe drug for me to boost my Ovulation mucous.
    Dr. Idris Q answered:
    2 years ago
    Seen. As I've said, these drugs are not expected to interfere with your husband's ability to produce viable spermatozoa. So let's stick to the initial plans. Regarding your second request, I won't be able to do that on this platform, kindly see your Doctor. He will prescribe it if it's necessary. Thanks
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    Good Morning doctor. I went to see a doc and I complain that I am having sore throat and my ear always inches and boil on my body as well. he prescribed drug for me which is amoxyl, Sudrex and cotrimoxazole to be taken for 7 days. but anytime I took this drugs I feel stomach upset and diarrhea and anytime I eat i feel the stomach upset. I don't know which of the drug I am reacting to pls help.
    Dr. Idris Q answered:
    2 years ago
    Good morning, How long have you taken this drugs before the stomach upset and diarrhea started?
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    I started taken the drug on Monday evening I notice it on Wednesday until now I am still feeling stomach upset.
    Dr. Idris Q answered:
    2 years ago
    Sorry about that. Stop the cotrimoxazole and amoxyl for now and see if it will get better. Take Buscopan 1 tablet, 2 times daily for the upset. Let me know how you are doing in 2 days time. Take care
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    Good day Doctor. For a while now I feel waist pain down to my right abdomen and stomach pain which I took flagyl and doxycyline and the stomach pain stop but I am still feeling the waist pain and the abdomen pain. what drug should I take to stop the waist pain.
    Dr. Idris Q answered:
    2 years ago
    Hello, You should avoid self-medicating yourself especially with antibiotics. You should always ensure you get a prescription from a professional please. Have you completed the dose of flagyl and doxycycline or you are still on it? How is your stooling like? Has it changed from normal or it's OK?
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    I am still taking the drugs. my stool is normal now. just only the waist pain and abdomen pain.
    Dr. Idris Q answered:
    2 years ago
    Complete the drugs then. Take analgesic, Tab Diclofenac 50mg twice daily after food for 3 days and see how it goes. Take care
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    Good Pm Doctor. I want you to help analysed the semen test of my husband which were done on Friday. I just collected the result now from the lab. t thank you.
    Dr. Idris Q answered:
    2 years ago
    Good afternoon madam, I received the picture. I had to compare with the earlier result you sent and I saw a little improvement. He now has a good number normal sperm cells but to my surprise, majority of them are dead. I have problem with the time this semen was examined, about 1 hour from when it was produced is a bit far. This might affect the result and its obvious from the report I'm getting. As I've said, there is an improvement but I will like you to repeat this test after 2 weeks. Let him abstain from sex 3 days to the test and ensure the semen is examined as soon as possible. Take care
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    2 years ago
    Okay Doctor.. He will try again after two weeks. Thank you Doc. can he still continue the drugs till that time. Oligocarb tab. That is what the gynaecologist told him to take.
    Dr. Idris Q answered:
    2 years ago
    You are welcome. Although I don't know what the oligocarb is used for, if it was prescribed by a gynaecologist, let him continue. I have this feeling the result is a laboratory error. You should try another lab when next you want to do it. Thanks
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app